On injective multivalued semiflows

Roman Srzednicki

Annales Polonici Mathematici (1988)

  • Volume: 49, Issue: 2, page 147-150
  • ISSN: 0066-2216

How to cite


Roman Srzednicki. "On injective multivalued semiflows." Annales Polonici Mathematici 49.2 (1988): 147-150. <http://eudml.org/doc/265111>.

author = {Roman Srzednicki},
journal = {Annales Polonici Mathematici},
keywords = {injective multivalued semiflow; local semiflow; Alexander cohomologies},
language = {eng},
number = {2},
pages = {147-150},
title = {On injective multivalued semiflows},
url = {http://eudml.org/doc/265111},
volume = {49},
year = {1988},

AU - Roman Srzednicki
TI - On injective multivalued semiflows
JO - Annales Polonici Mathematici
PY - 1988
VL - 49
IS - 2
SP - 147
EP - 150
LA - eng
KW - injective multivalued semiflow; local semiflow; Alexander cohomologies
UR - http://eudml.org/doc/265111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.